# SDR SWIA200820122

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 15,172 hours, 13,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6663 - FORWARD AND AFT CEILING EMERGENCY FLOOD LIGHTS INOP.  RELAMPED.
